# SDR IXXA9800049

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 56410072
- Condition: Cracked
- Location: Bs 781.5
- Part time: 68,112 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CRACK WAS DETECTED ON FUSELAGE FRAME FITTING AT FUSELAGE STATION 781.5 RIGHT INBOARD AREA.  REPAIR ACCOMPLISHED BY REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF A MILLED ANGLE PLATE IN ACCORDANCE WITH DOUGLAS FAX MESSAGE ACTION NR 365160/365206, FILE NR98-04-03-012, ROD SKETCH NR 98-03-18-016 AND ENGINEERING ORDER 53-DC8-837.
